# SDR ASOA2014022510019

- Difficulty date: January 31, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Nut Plate
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 151TLW MISSING NUTPLATE.  REPLACED MISSING NUTPLATE IAW SRM 51-42-15-001-001.  MAJOR REPAIR.
